# SDR CALA2014121801540

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 76,497 hours, 19,399 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INTERMITTENT.  LOW SPEED ABORT 40 KNOTS.  REF LP 7881530 LT SIDE WINDOW HEAT LIGHT CAME ON.  RESET POWER & WINDOW HEAT OPERATES NORMALLY FOR EXTENDED AMOUNT OF TIME.  CREW CONTINUING ON.
